Alert archive / Wisconsin / Flash Flood Warnings in 2005

Flash Flood Warning 1, NWS Green Bay, WI

June 7, 2005Wood County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jun 7, 2005, 9:45 PM CDT for Wood County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 9:45 PM CDT (02:45 UTC)
Expired
Jun 8, 2005, 1:45 AM CDT
In force
4 hr
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Wood County, WI

The radar

The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1819 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGRB 080245
FFWGRB
WIC141-080645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WOOD COUNTY IN CENTRAL WISCONSIN
  THIS INCLUDES THE CITY OF WISCONSIN RAPIDS

* UNTIL 145 AM CDT

* AT 941 PM...DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM
  THUNDERSTORMS ALONG A LINE EXTENDING FROM MARSHFIELD TO 8 MILES
  NORTHWEST OF BABCOCK...OR ALONG A LINE EXTENDING FROM 23 MILES
  NORTHWEST OF WISCONSIN RAPIDS TO 20 MILES WEST OF WISCONSIN
  RAPIDS...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PITTSVILLE.

AS OF 930 PM UP TO 3 INCHES OF RAIN HAS FALLEN OVER MUCH OF WOOD 
COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE LIKELY IN 
THE WARNED AREA.

THE MOVEMENT OF THE STORMS WILL RESULT IN MORE RAIN FALLING OVER
AREAS WHICH ALREADY RECEIVED HEAVY RAIN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987

$$

KURIMSKI
3 follow-up statements
000 
WGUS73 KGRB 080359
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 PM CDT TUE JUN 7 2005

WIC141-080645-
WOOD WI-
1056 PM CDT TUE JUN 7 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 145 AM CDT FOR WOOD
COUNTY...

AT 1055 PM...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
PRODUCING VERY HEAVY RAIN. DOPPLER RADAR INDICATED 4 INCHES OR MORE 
OF RAIN HAS FALLEN OVER THE WARNED AREA.  THESE STORMS WERE LOCATED 
OVER WOOD COUNTY AND EXTENDED WEST INTO EASTERN MINNESOTA...MOVING 
EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WISCONSIN RAPIDS AND BABCOCK.

THE MOVEMENT OF THE STORMS WILL RESULT IN AN ADDITIONAL 1 TO 2 
INCHES OF RAIN FALLING OVER AREAS WHICH ALREADY RECEIVED HEAVY RAIN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987

$$

KURIMSKI
000 
WGUS73 KGRB 080443
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 PM CDT TUE JUN 7 2005

WIC141-080645-
WOOD WI-
1132 PM CDT TUE JUN 7 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 145 AM CDT FOR WOOD
COUNTY...

AT 1129 PM...DOPPLER RADAR CONTINUED TO INDICATE MAINLY LIGHT RAIN 
OVER WOOD COUNTY.  HOWEVER...MORE THUNDERSTORMS WERE DEVELOPING 
FURTHER TO THE WEST IN JACKSON COUNTY ALONG HIGHWAY 54 PRODUCING 
RADAR ESTIMATED RAINFALL RATES OF UP TO AN INCH PER HOUR. IF THESE 
STORMS HOLD TOGETHER THEY WILL MOVE INTO WESTERN WOOD COUNTY BY 1220 
AM CDT WHERE RADAR ESTIMATED RAINFALL AMOUNTS UP TO 3 TO 5 INCHES 
HAD ALREADY FALLEN BETWEEN HIGHWAYS 10 AND 54.  

ADDITIONAL HEAVY RAIN IS POSSIBLE IN WOOD COUNTY AFTER MIDNIGHT THUS 
THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT UNTIL 145 AM CDT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987

$$
000 
WGUS73 KGRB 080655
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
152 AM CDT WED JUN 8 2005

WIC141-080702-
WOOD WI-
152 AM CDT WED JUN 8 2005

...THE FLASH FLOOD WARNING FOR WOOD COUNTY EXPIRED AT 145 AM CDT...

THE WOOD COUNTY SHERIFF DEPARTMENT REPORTED NO FLOODING PROBLEMS 
DUE TO YESTERDAY EVENINGS VERY HEAVY RAINFALL. ADDITIONAL RAINFALL 
IS EXPECTED OVERNIGHT...BUT SHOULD NOT BE NEARLY AS HEAVY AS THAT
WHICH OCCURRED EARLIER. HOWEVER...PERSONS LIVING NEAR RIVERS AND 
STREAMS SHOULD STILL BE ALERT FOR RISING WATER OVERNIGHT.

LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:45 PM CDT, 7 hours earlier.

Area forecast discussion, Jun 7, 2:45 PM CDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT TUE JUN 7 2005

.SHORT TERM...TNGT AND WED. MAIN FCST CONCERN TO BE SVR CONVECTIVE
TRENDS AS SEVERAL ROUNDS OF TSTMS TO AFFECT NE WI NXT 24 TO 30 HRS.

THE 18Z MSAS SFC ANALYSIS PLACED A WRMFNT ACROSS CNTRL WI (THO CURRENT
CONVECTION MAKING THIS FNT RATHER WAVY ATTM). A QUASI-STNRY BNDRY WAS
DRAPED ACROSS EXTREME NRN WI WWD INTO CNTRL MN WHILE YET ANOTHER NE-SW
ORIENTATED BNDRY WAS LOCATED ACROSS MN. WARM TEMPS AND DEEP LOW LVL MSTR
WAS LOCATED SOUTH OF THE WRMFNT WHERE ATM HAS BECOME VERY UNSTABLE.
RADAR MOSAIC SHOWED ONE CONVECTIVE COMPLEX OVR CNTRL WI FROM LAST NGTS
STORMS WHILE NEW CONVECTION WAS BREAKING OUT ACROSS MN WHERE SEVERAL
BOUNDARIES HAVE INTERSECTED.

CURRENT CONVECTION WL CONT INTO ERN WI LATE THIS AFTERNOON ALONG
INSTABILITY AXIS AND EXIT THE AREA EARLY THIS EVENING. ANTICIPATE
CONVECTION ACROSS MN TO INCREASE IN AREAL COVERAGE AND INTENSITY THIS
EVENING WHERE 50 KT LOW LVL JET...VERY STEEP LAPSE RATES AND CURRENT
BOUNDARIES INTERACT. TSTMS SHOULD THEN MOVE E-SE ALONG AND NORTH OF THE
SLOW NWD MOVG WRMFNT WHICH IS PROGGED TO REACH NRN WI BY 12Z WED. MAY
HAVE TO DEAL WITH ANOTHER ROUND OF SVR LTR THIS EVENING INTO THE OVRNGT
HRS AS EXPECTED MCS ROLLS INTO THE RGN. DAMAGING WNDS/LRG HAIL TO BE THE
PRIMARY THREAT.

MCS MAY STILL BE IN OUR VCNTY TO START THE DAY ON WED...BUT WEAKEN
QUICKLY AS IT OUTRUNS BETTER INSTABILITY. ATTN TURNS TO THE PLAINS ONCE
AGAIN WHERE A STG SHRTWV TROF TO MOV INTO ND AND PUSH A CDFNT INTO THE
UPR MIDWEST. WRMFNT IN THE MEANTIME WL REMAIN ACROSS NRN WI AND ACT AS A
POOLING FEATURE FOR MSTR. BY WED AFTERNOON...CLDS SHOULD HAVE BROKEN UP
ENUF TO ALLOW SUFFICIENT HEATING TO TAKE PLACE. TEMPS BACK INTO THE 80S
WITH MID 60S DEW POINTS WL ALLOW CAPES OF 2000 TO 3000 J/KG. STORMS
SHOULD RE-FIRE AHD OF THE CDFNT AND MOV INTO THE WRN GREAT LKS. LRG HAIL
TO BE THE MAIN THREAT OVR NE WI WITH ISOLATED TORNADOES PSBL ACROSS NRN
WI WHERE WRMFNT TO RESIDE.

FINALLY...WL HAVE TO WATCH PCPN TOTALS OVR THE NXT 24 HRS AS ANY SLOW
MOVG BOUNDARIES MAY ACT TO FOCUS SEVERAL ROUNDS OF TSTMS OVER THE SAME
AREA. DUE TO ABUNDANT MSTR IN THE AIR...LOCALLY HVY RAINFALL IS PSBL.

.LONG TERM...WED NIGHT THROUGH NEXT TUESDAY.  PCPN CHCS THROUGH THE
PERIOD WILL BE THE MAIN CHALLENGE.  WITH A PERSISTENT ACTIVE SW FLOW
ALOFT AND POTENTIAL BOUNDARIES ALSO IN THE AREA...PLENTY OF TSRA CHCS.
WILL ATTEMPT TO REMOVE PCPN CHCS FROM A FEW OVERNIGHT AND MORNING
PERIODS WHERE WAA IS PROGGED TO BE NIL.  WHILE AFTERNOON CHCS WARRANTED
DUE TO BOUNDARY AND INSTABILITY...BEST WAA EVENT FROM WED NIGHT THROUGH
FRIDAY APPEARS TO BE THUR NIGHT.  TIMING OF WAA EVENT TYPE CONVECTION
FOR THE WEEKEND AND ON A BIT TOO FAR OUT DUE TO UNKNOWN LOCATION OF ANY
BOUNDARIES.

WITH THE ACTIVE PATTERN AND PCPN CHCS...WILL PROBABLY NEED TO MONITOR
FOR FLOODING.  SO FAR PCPN COVERAGE HAS BEEN SCATTTERED.  MAY WAS RATHER
DRY SO THE FORECAST AREA CAN HANDLE SOME RAIN AT THIS TIME.

TEMPERATURES WILL OBVIOUSLY BE AFFECTED FROM LOCATION OF BOUNDARIES...
AND CONVECTIVE CLOUD DEBRIS.  WILL CONTINUE NEAR OR SLIGHTLY ABOVE
NORMAL LEVELS.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

KALLAS/TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 17 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT TUE JUN 7 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 7, 8:30 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             PITTSVILLE              44.45N 90.13W
06/07/2005  0.75 INCH        WOOD               WI   AMATEUR RADIO

0820 PM     TSTM WND GST     2 E COLBY               44.91N 90.26W
06/07/2005  61 MPH           MARATHON           WI   CO-OP OBSERVER

            ALSO 1/4 INCH HAIL.

&&

JKL
Local storm report, Jun 7, 8:57 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TORNADO          ATHENS                  45.03N 90.08W
06/07/2005                   MARATHON           WI   AMATEUR RADIO

            ROTATING WALL CLOUD AND ROTATING DEBRIS ON THE GROUND.

&&

JKL
Local storm report, Jun 7, 9:08 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
06/07/2005                   MARATHON           WI   LAW ENFORCEMENT

            NUMEROUS TREES BLOWN DOWN ACROSS WESTERN PART OF COUNTY.

&&

JKL
Local storm report, Jun 7, 9:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
06/07/2005  55 MPH           MARATHON           WI   ASOS

            AUW AIRPORT

&&

JKL
Local storm report, Jun 7, 9:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             CUSTER                  44.50N 89.41W
06/07/2005  0.75 INCH        PORTAGE            WI   AMATEUR RADIO

&&

JKL
Special weather statement, Jun 7, 9:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT TUE JUN 7 2005

WIZ005-010>013-018-080500-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-
945 PM CDT TUE JUN 7 2005

TORNADO WATCH HAS BEEN CANCELED FOR A PORTION OF NORTH-CENTRAL
WISCONSIN.  THE FOLLOWING COUNTIES ARE NO LONGER IN TORNADO WATCH NUMBER
430...

VILAS...
ONEIDA...
LINCOLN...
FOREST...
FLORENCE...
NORTHERN MARINETTE...

WIZ019>021-030-031-035>039-045-048-049-073-074-080500-
SOUTHERN MARINETTE-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-
WINNEBAGO-CALUMET-
945 PM CDT TUE JUN 7 2005

THE TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING
COUNTIES...

SOUTHERN MARINETTE...
LANGLADE...
MENOMINEE...
OCONTO...
MARATHON...
SHAWANO...
WOOD...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
WAUSHARA...
WINNEBAGO...
CALUMET...

SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND TORNADOES ARE
POSSIBLE IN THE WATCH AREA THIS EVENING.

JKL/TSK
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningGRBForest50 min
Jun 7, 7:16 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida59 min
Jun 7, 7:55 PM CDTSevere Thunderstorm WarningGRBWood65 min
Jun 7, 7:57 PM CDTSevere Thunderstorm WarningGRBMarathon63 min
Jun 7, 8:11 PM CDTTornado WarningGRBMarathon64 min
Jun 7, 8:18 PM CDTTornado WarningGRBWood45 min
Jun 7, 8:32 PM CDTSevere Thunderstorm WarningGRBMarinette58 min
Jun 7, 8:38 PM CDTSevere Thunderstorm WarningGRBLanglade, Oconto52 min
Jun 7, 8:43 PM CDTTornado WarningGRBLanglade, Oconto47 min
Jun 7, 9:12 PM CDTSpecial Marine WarningGRB2 hr
Jun 7, 9:36 PM CDTSevere Thunderstorm WarningGRBMarinette39 min
Jun 7, 9:43 PM CDTSevere Thunderstorm WarningGRBShawano47 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningGRBDoor51 min
Jun 7, 10:32 PM CDTSpecial Marine WarningGRB88 min
Jun 7, 11:09 PM CDTSevere Thunderstorm WarningGRBBrown27 min

Nearby

Flash Flood Warnings in Wisconsin, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.